I was on Lyrica for about a year and a half - both for the FMS and to help prevent migraines. I didn't find that it helped me much at all (I kept up with it because I was waiting to get in with a migraine specialist at UVA hospital and my doc didn't want to change my meds before then). Unfortunately, the lyrica caused me to gain roughly 60 lbs. For me, it didn't increase my appetite much, I just gained. The worst part about the weight gain (oh and the massive swelling of fingers) is how long it takes to lose the weight and swelling after you stop taking it.
It took me several months before I could lose any weight at all once I stopped taking it and my fingers are still too swollen now to wear my wedding ring (used to be too big) and I weigh less than I did the last time I wore it comfortably.
My doc says the swelling will go away, but it will take a while.
Hope you have a better experience with it than I did!